| Model Number |
01.18.232 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At 5 years and 10 months after the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised all medacta components and revised them with competitor components.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 april 2022.Lot 156252: (b)(4).Expiration date: 2021-01-25.No anomalies found related to the problem.(b)(4).